Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Cough with phlegm causing breathing difficulty at night. No improvement with medicines. Suggestive medicine without side effect?

Hi, DOC, I have cough with Phlegm and difficulty to breath specially at night, i took so many sirop for cough but doesn t work, i think i need strong medicine like antibiotics but i don t like it because some of them i took before give me skin allergy , please can you suggest any antibiotic without this side effect?? Thank you
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM
You are having cough with sputum more so in night ,there is possibility that you have chest infection along with bronchospasm and inflammatory reaction ( Bronchitis).
I suggest you to visit a Physician who will examine you and this is very easy to diagnose and if required Blood count and X ray chest and Lung function test may be performed.
Then proper treatment of antibiotic,bronchodialators, steroids oral if required may be prescribed to you and you will improve in few days.
If Asthmatic reaction is there inhalation therapy is of great help.
You can always say which antibiotic you have allergy as there are many other group from which safe antibiotic may be given.
It would be unethical to advise drugs here without examining the patient personally.
Please visit a Physician you will be taken care.
Good Luck
Answered: Fri, 30 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor